# SDR AALA202507259928

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 75,549 hours, 35,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS OVER SEAT 14 OVER HEAD ARE DIM ONLY AND NEEDS REPLACEMENT. MAINTENANCE  REPLACED EMERGENCY EXIT LIGHTS OVER SEAT 14 OVER HEAD IAW AMM 25-60-00.
